I have always had trouble going to sleep or sleeping during the day. When I started taking Gabapentin I sleep a lot. This morning I woke up at 10am and could have gone back to sleep. I started out at 3 X 100mg then Feb 6 X 100mg and now 9 X 100mg. I cut back to 700 but still tired all the time. Is this normal. I'm wondering if I have mono again?
I have years of experience with gabapentin at different dosages. In my case, I slept 1-2 years away and felt gabapentin was partly a cause. Even when awake, I was lethargic. To be fair, the pain level at the time and also having several other meds that were initially being tested on me were likely factors. Then there's the whole possibility of being depressed due to the pain and change of life that definitely causes sleeping. I believe things eventually got better for me regarding sleep because my condition improved, I got used to gabepentin, doc got rid of meds that didn't help, and I asked family to make me be more active. That last one was hard for both my family and me. :-) I know dosages affect things, but side effects are often more severe for a while when adjusting to a new med. Then on top of meds and pain effects, they can hide other unrelated problems because of assuming it is just the meds and pain, so it makes sense to get other things checked out, especially if they don't cost much to check. Curious, did an antibiotic cause the achilles problem?
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started taking gabapentin 300mg two months ago. Most off the time it works but around my period it
Posted 27 Nov 2013 • 4 answers
Hi, can anyone relate to this please? I have been taking Gabapentin for 6 weeks now for nerve pain,?
Posted 10 Feb 2014 • 7 answers
Posted 17 Apr 2014 • 1 answer
Posted 27 Dec 2014 • 1 answer
Posted 30 Apr 2017 • 1 answer